Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants and Sweating?--any input? krybrahaha78

Posted by Ritch on March 23, 2005, at 10:24:05

In reply to Antidepressants and Sweating?--any input?, posted by krybrahaha78 on March 23, 2005, at 1:18:58

> I just started taking luvox again at 250 mgs daily. I just sweat pretty much all the time and feel hot when others are cold. I can walk outside with a short sleeved shirt on and everyone else has a coat or sweater, i just love cold. What effect does antidepressants have on making a person sweat so much and feel so hot? I also take Klonopin 1 mg twice daily.

Hi, SSRI's (Cymbalta, Effexor too) agonize a specific 5HT receptor that has something to do with temperature.. can't remember the specifics, but I get a lot of flushing and sweating from them as well. Cymbalta caused the most intense facial flushing, while I found Celexa to cause the most sweating (under my arms mostly). It seems they all tend to do that to me to some extent, but there can be a lot of variability between the various ones and different people obviously will experience it differently as well. I didn't find Zoloft or Prozac to bug me in this regard as much as Cymbalta and Effexor and Celexa did. Can't remember Luvox' effect. I think I've heard some folks here mention using a TCA with their SSRI and it seems to negate this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:474401
URL: http://www.dr-bob.org/babble/20050322/msgs/474537.html